Journal of Symbolic Logic

Church's Thesis Without Tears

Fred Richman

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 48, Issue 3 (1983), 797-803.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183741340

Mathematical Reviews number (MathSciNet)
MR716642

Zentralblatt MATH identifier
0527.03036

JSTOR
links.jstor.org

Citation

Richman, Fred. Church's Thesis Without Tears. J. Symbolic Logic 48 (1983), no. 3, 797--803. https://projecteuclid.org/euclid.jsl/1183741340


Export citation